# SDR 29GA2014070200001

- Difficulty date: June 30, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N334AG
- Make and model: Saab 340B
- Aircraft serial: 340434
- Aircraft time: 31,416 hours, 35,124 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING SHORT FINAL, PASSENGER AND F/A REPORTED LOUD NOISE UNDER THE FLOOR AND ELECTRICAL ODOR IN THE COCKPIT, FLAPS 15 DEGREES GEAR DOWN AND LOCKED.  REMOVED FLOORBOARDS, INSPECTED SUPP AC AND AIR DISTRIBUTION SYSTEMS WITH NO DFECT NOTED, RAN ENGINES TO CHECK ACM OPERATION AND OPS TEST OF TEMP CONTROL SYS WITH SATISFACTORY RESULTS, OPS TEST OF RECIRCULATION AIR SYS GOOD.
